# SDR 2001UALA00140

- Difficulty date: February 22, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N909UA
- Make and model: Boeing 737522
- Aircraft serial: 25009
- Aircraft time: 28,829 hours, 18,526 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE DOOR 1L WARNING LIGHT ILLUMINATING.  *S/D*  ADJUSTED GUIDE ARM, DOOR STOP PINS, AND DOOR INDICATION SWITCH.  ALSO FOUND A BAD DOOR PROXIMITY SWITCH.  REPLACED THE SWITCH.  OPS CHECKED GOOD.
